Skip to main content

Research Repository

Advanced Search

The Möbius–Wall congruences for p-adic L-functions of CM elliptic curves

Bouganis, A.

The Möbius–Wall congruences for p-adic L-functions of CM elliptic curves Thumbnail


Authors



Abstract

In this paper we prove, under a technical assumption, the so-called “Möbius–Wall” congruences between abelian p-adic L-functions of CM elliptic curves. These congruences are the analogue of those shown by Ritter and Weiss for the Tate motive, and offer strong evidences in favor of the existence of non-abelian p-adic L-functions for CM elliptic curves.

Citation

Bouganis, A. (2014). The Möbius–Wall congruences for p-adic L-functions of CM elliptic curves. Mathematical Proceedings of the Cambridge Philosophical Society, 156(01), 183-192. https://doi.org/10.1017/s0305004113000625

Journal Article Type Article
Online Publication Date Nov 11, 2013
Publication Date Jan 1, 2014
Deposit Date Oct 4, 2013
Publicly Available Date Jun 3, 2014
Journal Mathematical Proceedings of the Cambridge Philosophical Society
Print ISSN 0305-0041
Electronic ISSN 1469-8064
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 156
Issue 01
Pages 183-192
DOI https://doi.org/10.1017/s0305004113000625

Files





You might also like



Downloadable Citations